Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Mar. 2015

 

 

Bayesian Inference for The Left Truncated Exponential Distribution based on Ordered Pooled Sample of Records, Vol. 4, No. 1 (Mar. 2015), PP:1-11

Download

Authors:
Mostafa Mohie El-Din - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
Yahia Abdel-Aty - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
Ahmed Shafay - Nature Science Department, Community College of Riyadh, King Saud University, P.O. Box 28095, Riyadh 11437, Saudi Arabia\\ Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt
Magdy Nagy - Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt

 

Nonparametric Estimation of a Conditional Quantile Density Function for Time Series Data, Vol. 4, No. 1 (Mar. 2015), PP:13-21

Download

Authors:
Amina Angelika Bouchentouf - Laboratory of Mathematics, University of Sidi Bel Abbes, PO. BOX. 89, Sidi Bel Abbes 22000, Algeria.
Yassine Hammou - Laboratory of Mathematics, University of Sidi Bel Abbes, PO. BOX. 89, Sidi Bel Abbes 22000, Algeria.
Khadidja Nedjadi - Stochastic Models, Statistics and Applications Laboratory, Moulay Tahar University, Saida P.O.Box 138 En-Nasr Saida 20 000 Algeria.
Abbes Rabhi - Laboratory of Mathematics, University of Sidi Bel Abbes, PO. BOX. 89, Sidi Bel Abbes 22000, Algeria.

 

A Comparative Study based on Bayes Estimation under Progressively Censored Rayleigh Data, Vol. 4, No. 1 (Mar. 2015), PP:23-30

Download

Authors:
Gyan Prakash - Department of Community Medicine, S. N. Medical College Agra, U. P., India

 

An improved Exponential-Type Estimator for Finite Population Variance Using Transformation of Variables, Vol. 4, No. 1 (Mar. 2015), PP:31-35

Download

Authors:
Mursala Khan - Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

 

Exponential Chain Ratio Cum Dual to Ratio Estimator of Finite Population Mean under Double Sampling Scheme, Vol. 4, No. 1 (Mar. 2015), PP:37-51

Download

Authors:
B. K. Singh - Department of Mathematics, NERIST, Nirjuli-791109, Arunachal Pradesh, India
W. W. Chanu - Department of Mathematics, NERIST, Nirjuli-791109, Arunachal Pradesh, India
Manoj kumar - CCS HAU , College of Agriculture, Kaithal-136021, India.

 

Concomitants of Dual Generalized Order Statistics from Farlie Gumbel Morgenstern Type Bivariate Inverse Rayleigh Distribution, Vol. 4, No. 1 (Mar. 2015), PP:53-65

Download

Authors:
Haseeb Athar - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002. India
Nayabuddin - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002. India

 

Estimating the Mean of an AR(1) Process with Infinite Variance, Vol. 4, No. 1 (Mar. 2015), PP:67-78

Download

Authors:
Tawfiq Fawzi Mami - Ain Temouchent University, Algeria
Hakim Ouadjed - Mascara University, Algeria
Abderrahmane Yousfate - Laboratoire de math´ematiques (LDM). Sidi-Bel-Abb`es University, Algeria

 

Simulation-based Analysis of Degradation Data: Implementation of a Multilevel Approach, Vol. 4, No. 1 (Mar. 2015), PP:79-91

Download

Authors:
Romana Shehla - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202002, India
Athar Ali Khan - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202002, India

 

On Stochastic Multi-Level Multi-Objective Fractional Programming Problems, Vol. 4, No. 1 (Mar. 2015), PP:93-101

Download

Authors:
Y. M. Helmy - Department of Information Systems, Faculty of Commerce and Business Administration, Helwan University, Egypt.
O. E. Emam - Department of Information Systems, Faculty of Computers and Information, Helwan University, P.O. Box 11795, Egypt.
A. M. Abdelwahab - Department of Information Systems, Faculty of Commerce and Business Administration, Helwan University, Egypt.

 

Improved Exponential Ratio cum Exponential Dual to Ratio Estimator of Finite Population Mean in Presence of Non-Response, Vol. 4, No. 1 (Mar. 2015), PP:103-111

Download

Authors:
W. W. Chanu - Department of Mathematics, NERIST, Nirjuli-791109, Arunachal Pradesh, India
B. K. Singh - Department of Mathematics, NERIST, Nirjuli-791109, Arunachal Pradesh, India

 

Linear Models for S-Shaped Growth Curves, Vol. 4, No. 1 (Mar. 2015), PP:113-117

Download

Authors:
Alok Kumar Shukla - Department of Statistics, D.A-V. College, Kanpur, U.P., India
Subhash Kumar Yadav - Department of Mathematics and Statistics (A Centre of Excellence)Dr. RML Avadh University, Faizabad-224001, U.P., India
Vishwas Tiwari - Department of Statistics, D.A-V. College, Kanpur, U.P., India

 

Generalization of Chi-square Distribution, Vol. 4, No. 1 (Mar. 2015), PP:119-126

Download

Authors:
Gauhar Rahman - International Islamic University Islamabad, Pakistan
Shahid Mubeen - University of Sargodha, Sargodha, Pakistan
Abdur Rehman - University of Sargodha, Sargodha, Pakistan

 

Search of Some Effective Rotation Patterns in Estimation of Population Mean on Current Occasion in Two-Occasion Successive Sampling, Vol. 4, No. 1 (Mar. 2015), PP:127-138

Download

Authors:
G. N. Singh - Department of Applied Mathematics, Indian School of Mines, Dhanbad-826004, India.
A. K. Sharma - Department of Applied Mathematics, Indian School of Mines, Dhanbad-826004, India.

 

Inference of Progressively Censored Data from The Generalized Exponential Distribution, Vol. 4, No. 1 (Mar. 2015), PP:139-146

Download

Authors:
M. A. W. Mahmoud - Math. Dept., Faculty of Science, Al-Azhar Univ., Naser City (1188), Cairo, Egypt.
N. M. Yhiea - Math. Dept., Faculty of Science, Suez Canal Univ., Ismailia, Egypt
M. Moshref - Math. Dept., Faculty of Science, Al-Azhar Univ., Naser City (1188), Cairo, Egypt.
N. M. Mohamed - Math. Dept., Faculty of Science, Suez Univ., Suez, Egypt

 

Estimation of Stress-Strength Reliability Model Using Finite Mixture of Two Parameter Lindley Distributions, Vol. 4, No. 1 (Mar. 2015), PP:147-159

Download

Authors:
Adil H. Khan - Department of Statistics, University of Kashmir, Srinagar 190006, India
T. R. Jan - Department of Statistics, University of Kashmir, Srinagar 190006, India

 

Improved Class of Estimators for Variance under Single And Two Phase Sampling, Vol. 4, No. 1 (Mar. 2015), PP:161-171

Download

Authors:
Rajesh Singh - Department of Statistics, Banaras Hindu University, Varanasi -221005, India
Viplav Kumar Singh - Department of Statistics, Banaras Hindu University, Varanasi -221005, India

 

On some Classical Properties of the Mixture of Burr XII and Lomax Distributions, Vol. 4, No. 1 (Mar. 2015), PP:173-181

Download

Authors:
Muhammad Daniyal - Department of Statistics, The Islamic University of Bahawalpur, Bahawalpur, Pakistan
Muhammad Rajab - Department of Statistics, The Islamic University of Bahawalpur, Bahawalpur, Pakistan

 

Bayesian Estimation of Exponentiated Inverted Weibull Distribution under Asymmetric Loss Functions, Vol. 4, No. 1 (Mar. 2015), PP:183-192

Download

Authors:
Afaq Ahmad - Department of Statistics, University of Kashmir, Srinagar, India
S. P Ahmad - Department of Statistics, University of Kashmir, Srinagar, India
A. Ahmed - Department of Statistics and Operations Research, Aligarh Muslim University, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved